# SDR RAIA201705180002

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 39,107 hours, 23,096 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Intermittent
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERTEMP, IN AND OUT OF ICING CONDITIONS.  R & R THE BLEED 1, NR 2 THERMOSTAT AND SWAPPED WITH THE NR 1 THERMOSTAT IAW  AMM 36-11-06.  OPS CHECKED GOOD.
